Vol. 9, No. 5, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A family of elliptic curves of rank $\geq 4$

Farzali Izadi and Kamran Nabardi

Vol. 9 (2016), No. 5, 733–736
Abstract

In this paper we consider a family of elliptic curves of the form y2 = x3 c2x + a2, where (a,b,c) is a primitive Pythagorean triple. First we show that the rank is positive. Then we construct a subfamily with rank 4.

Keywords
elliptic curves, rank, Pythagorean triple
Mathematical Subject Classification 2010
Primary: 11G05
Secondary: 14H52, 14G05
Milestones
Received: 7 May 2014
Revised: 30 September 2015
Accepted: 1 October 2015
Published: 25 August 2016

Communicated by Ken Ono
Authors
Farzali Izadi
Department of Mathematics
Urmia University
Urmia
Iran
Kamran Nabardi
Department of Mathematics
Azarbaijan Shahid Madani University
Tabriz
Iran